Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Vimpat

Vimpat

i've been takin Vimpat for10 yrs it cause my heart palpiptations
i't would'nt help with my sezures they've gotten worse "any idea's PLEASE" i take 21 different pills a day morn & night

A MyEpilepsyTeam Member said:

What type of seizures do you have? Mine are complex partial.

posted 9 months ago
A MyEpilepsyTeam Member said:

Sounds like pill number one is controlling problem #1, but has side affects causing problem #2 etc etc etc. Why are you taking 21 pills/day. Could all those CHEMICALS be the problem.

posted 9 months ago
A MyEpilepsyTeam Member said:

They still do
I know they pump me with Dilantin when I go to hospital because I have clusters

posted 10 months ago
A MyEpilepsyTeam Member said:

I was on pheno as a small child 40+ years ago. Do they still use that one? Dilantin is kind of hard on the body but may work.

posted 10 months ago
A MyEpilepsyTeam Member said:

Get off of it. I always recommend lamictal, Onfi and phenobarbital. Aptiom made mine worse and thought of suicide as a withdrawal symptom

posted 10 months ago
Already a Member? Log in